MAUDE Adverse Event Report: OLSEN MEDICAL LLC OLSEN; MONOPOLAR CABLE

OLSEN MEDICAL LLC OLSEN; MONOPOLAR CABLE
Model Number 90020
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received any details, including the part number involved as the customer has not responded.Part 90020 was chosen for the report as it is purchased the most often by our distributor in (b)(4).There has been a total of (b)(4) sold of this part number with on additional complaint recorded for the cord shorting out, and no longer working.A follow up report will be submitted once further details are received, or if we decide to close the complaint.
 
Event or Problem Description
The customer alleged that during the middle of the surgery, the cable burst.
 
Additional Manufacturer Narrative
Two lot numbers of 90020 were returned lot# 116966 and lot# 112530.It is unknown if both or one were involved in the reported event.Lot# 116966 was purchased in april 2020 and lot# 112530 was purchased in july 2019.The returned devices are still being evaluated by the manufacturing location.Additionally, we have requested some additional information from the customer to help with our investigation.A follow up report will be submitted once we have completed our investigation or significant additional information is received.

Brand Name
OLSEN
Common Device Name
MONOPOLAR CABLE
Manufacturer (Section D)
OLSEN MEDICAL LLC
3230 commerce center pl
louisville KY 40211
MDR Report Key10775061
Report Number3000719969-2020-00005
Device Sequence Number2960263
Product Code GEI
UDI-Device Identifier00841785110061
UDI-Public00841785110061
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90020
Device Catalogue Number90020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1